Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: N. Katz
Title: Convolution and equidistribution: Sato-Tate theorems for finite fields Mellin transforms
Additional book information Annals of Mathematical Studies, 180, Princeton University Press, Princeton, NJ, 2012, viii+203 pages, ISBN 13: 978-0-691-15331-5, US $75.00, cloth

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Emmanuel Kowalski
Affiliation: ETH Zürich – D-MATH Rämistrasse 101, CH-8092 Zürich, Switzerland
Journal: Bull. Amer. Math. Soc. 51 (2014), 141-149
PII: S 0273-0979(2013)01412-5
Published electronically: June 10, 2013
Review copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia